Journal of Differential Geometry

A proof of the Faber intersection number conjecture

Kefeng Liu and Hao Xu

Full-text: Open access

Abstract

We prove the famous Faber intersection number conjecture and other more general results by using a recursion formula of n-point functions for intersection numbers on moduli spaces of curves. We also present some vanishing properties of Gromov-Witten invariants.

Article information

Source
J. Differential Geom., Volume 83, Number 2 (2009), 313-335.

Dates
First available in Project Euclid: 22 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1261495334

Digital Object Identifier
doi:10.4310/jdg/1261495334

Mathematical Reviews number (MathSciNet)
MR2577471

Zentralblatt MATH identifier
1206.14079

Citation

Liu, Kefeng; Xu, Hao. A proof of the Faber intersection number conjecture. J. Differential Geom. 83 (2009), no. 2, 313--335. doi:10.4310/jdg/1261495334. https://projecteuclid.org/euclid.jdg/1261495334


Export citation